Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 382, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 11, 2011, 6:28 PM CDT for Madison County, Washington County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 6:28 PM CDT (23:28 UTC)
- Expired
- Jun 11, 2011, 7:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 90 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1495 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
282
WUUS54 KTSA 112328
SVRTSA
ARC087-143-120015-
/O.NEW.KTSA.SV.W.0382.110611T2328Z-110612T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MADISON COUNTY IN NORTHWEST ARKANSAS
EASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 715 PM CDT
* AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESLEY...
MOVING SOUTHEAST AT 10 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 65 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...JAPTON
AND AURORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3601 9368 3586 9375 3581 9395 3607 9406
3614 9394
TIME...MOT...LOC 2328Z 322DEG 9KT 3602 9393
$$2 follow-up statements
085 WWUS54 KTSA 112343 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 643 PM CDT SAT JUN 11 2011 ARC087-143-120015- /O.CON.KTSA.SV.W.0382.000000T0000Z-110612T0015Z/ MADISON AR-WASHINGTON AR- 643 PM CDT SAT JUN 11 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR EASTERN WASHINGTON AND WESTERN MADISON COUNTIES... AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESLEY... MOVING SOUTHEAST AT 10 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... GEORGETOWN...JAPTON AND AURORA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3586 9385 3602 9400 3614 9394 3601 9368 TIME...MOT...LOC 2343Z 294DEG 9KT 3602 9388 $$
234 WWUS54 KTSA 120011 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 711 PM CDT SAT JUN 11 2011 ARC087-143-120022- /O.EXP.KTSA.SV.W.0382.000000T0000Z-110612T0015Z/ MADISON AR-WASHINGTON AR- 711 PM CDT SAT JUN 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON AND WESTERN MADISON COUNTIES EXPIRES AT 715 PM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. LAT...LON 3586 9385 3602 9400 3614 9394 3601 9368 TIME...MOT...LOC 0012Z 294DEG 9KT 3599 9380 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:30 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 11, 3:30 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 330 PM CDT SAT JUN 11 2011 .DISCUSSION... THE MAIN FORECAST CHALLENGE WILL BE CONVECTIVE CHANCES OVER THE NEXT 24 HOURS. A STALLED OUT FRONTAL BOUNDARY LIES FROM NEAR OR JUST SOUTH OF THE I-40 CORRIDOR IN OKLAHOMA...ARCING BACK TO THE NORTHWEST INTO THE CENTRAL HI PLAINS...AND TO THE NORTHEAST ACROSS AR INTO SE MISSOURI. SCATTERED SFC BASED THUNDERSTORMS HAVE DEVELOPED OVER THE PAST HOUR ALONG AND SOUTH OF THE BOUNDARY...AND A FEW WIDELY SCATTERED MAINLY ELEVATED SHOWERS AND THUNDERSTORMS EXIST NORTH OF THE BOUNDARY. THE CAP IS WEAKER TODAY COMPARED TO YESTERDAY...AND MID LEVEL WINDS ARE WEAKER AS WELL. THUS...EXPECT SCATTERED MOSTLY DISORGANIZED PULSE TYPE CONVECTION THROUGH SUNSET ACROSS MUCH OF THE REGION. A STRONG JET ALOFT WILL HELP VENTILATE THE STORMS...SO A FEW SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL. FOCUS THEN TURNS TO THE WEST FOR TONIGHT. STORMS ARE EXPECTED TO FORM IN THE UPSLOPE FLOW REGIME ON THE HI PLAINS THIS AFTERNOON AND EVENTUALLY GROW UPSCALE INTO AN MCS /STORM COMPLEX/ TONIGHT AND MOVE GENERALLY EAST. THE TRACK OF THE SYSTEM IS STILL A BIT UNCERTAIN...AND REALLY DEPENDS ON HOW FAR NORTH THE BOUNDARY RETREATS. THE COMPLEX WILL LIKELY TRAVEL ALONG OR TO THE NORTH OF THE FRONT TONIGHT...AND AFTER PERUSING ALL OF THE AVAILABLE MODEL DATA THIS IS MOST LIKELY TO BE NEAR THE KS/OK BORDER. BY SUNDAY MORNING...STORMS MAY DEVELOP TO THE SOUTHEAST INTO NW AR AS THEY ROUND THE EDGE OF THE CAPPING EML. DAMAGING WINDS WILL BE THE PRIMARY HAZARD. UPPER HEIGHTS WILL RISE DURING THE DAY ON SUNDAY AND THE EML WILL SPREAD NORTHEAST ACROSS THE FORECAST AREA AS THE FRONT RETREATS BACK TO THE NORTH. THUS...PRECIP CHANCES WILL TAPER OFF FROM SOUTHWEST TO NORTHEAST WITH TIME. BY MONDAY...MODELS SHOW SOUTHWEST SFC WINDS AND HOT TEMPERATURES...WITH HIGHS IN THE UPPER 90S AND POSSIBLY NEAR 100 DEGREES TO THE WEST OF TULSA. THE RIDGING ALOFT WILL BE FAIRLY SHORT-LIVED...AS MODELS FORECAST A STRONG UPPER TROUGH OVER THE CENTRAL AND NORTHERN PLAINS BY WEDNESDAY. THIS SYSTEM WILL PUSH A FRONT INTO OUR REGION LATE TUESDAY INTO WEDNESDAY...AND AT LEAST SOME CHANCE FOR THUNDERSTORMS CAN BE EXPECTED WITH IT. THE GFS AND ECMWF CONTINUE TO DISAGREE WITH THE DETAILS IN THE LATER PERIODS. THE GFS SHOWS MORE RIDGING ALOFT OVER THE FORECAST AREA WITH THE RETREATING FRONT LIFTING NORTH INTO KS/MO BY FRIDAY. THE ECMWF KEEPS THE FRONT FARTHER SOUTH AND IS MORE ZONAL WITH THE PATTERN ALOFT. THE CANADIAN ENSEMBLES TEND TO FAVOR THE GFS SOLUTION...HOWEVER GIVEN THE PERSISTENCE OF THE ECMWF...SLIGHT CHANCE POPS ACROSS THE NORTH ARE WARRANTED FOR FRIDAY. LACY && .PRELIMINARY POINT TEMPS/POPS... TUL 71 94 74 97 / 40 10 0 10 FSM 71 95 73 97 / 20 10 0 0 MLC 70 96 72 97 / 20 0 0 0 BVO 67 91 71 98 / 50 30 0 10 FYV 66 89 68 92 / 20 30 0 0 BYV 65 85 68 92 / 20 40 0 0 MKO 70 93 71 95 / 20 10 0 0 MIO 66 89 71 95 / 40 50 0 10 F10 70 94 72 97 / 20 10 0 0 HHW 71 96 72 96 / 20 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, Jun 11, 4:31 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
431 PM CDT SAT JUN 11 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
431 PM CDT SAT JUN 11 2011
...DAMAGING WINDS POSSIBLE WITH STORMS THIS AFTERNOON AND EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...INTERSTATE 40 CORRIDOR.
DISCUSSION...
THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ALONG A STATIONARY
FRONT ALIGNED ALONG INTERSTATE 40. ORGANIZED SEVERE WEATHER IS NOT
ANTICIPATED...BUT THE HOT AND DRY ATMOSPHERE WILL SUPPORT DAMAGING
WIND GUSTS...ESPECIALLY WITH STORMS THAT RAPIDLY COLLAPSE. SMALL
HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE. THUNDERSTORM ACTIVITY
AND THE SEVERE THREAT SHOULD DIMINISH WITH THE LOSS OF DAYTIME
HEATING.
LATE TONIGHT...A THUNDERSTORM COMPLEX THAT IS EXPECTED TO DEVELOP
THIS EVENING OVER THE HIGH PLAINS OF EASTERN COLORADO WILL
APPROACH PORTIONS OF NORTHEAST OKLAHOMA NEAR DAYBREAK. AREAS NEAR
THE KANSAS BORDER WILL BE MOST LIKELY TO BE AFFECTED BY THIS
COMPLEX...ALTHOUGH IT COULD REACH AREAS AS FAR SOUTH AS THE
HIGHWAY 412 CORRIDOR.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...HIGH WIND POTENTIAL.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORMS FROM THE AFOREMENTIONED COMPLEX MAY BE ONGOING
TOMORROW MORNING ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. SMALL THUNDERSTORM CHANCES WILL BE BACK IN
THE FORECAST TUESDAY NIGHT AND INTO WEDNESDAY...AS A WEAK FRONT
MOVES INTO THE AREA. UPPER LEVEL RIDGING WILL AGAIN BUILD INTO THE
AREA LATE IN THE WEEK...WHICH WILL KEEP ABOVE NORMAL TEMPERATURES
AND HUMID CONDITIONS IN THE FORECAST.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jun 11, 4:10 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 PM CDT SAT JUN 11 2011
OKZ074>076-112145-
HASKELL OK-LATIMER OK-LE FLORE OK-
410 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...NORTHERN LE FLORE AND NORTHEASTERN
LATIMER
AT 410 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
MCCURTAIN...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...MILTON AND BOKOSHE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3524 9478 3503 9470 3500 9503 3512 9508
TIME...MOT...LOC 2110Z 252DEG 9KT 3508 9496Local storm report, Jun 11, 4:19 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
419 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND DMG HOWE 34.95N 94.64W
06/11/2011 LE FLORE OK EMERGENCY MNGR
POWER LINES DOWN
&&
KAHSpecial weather statement, Jun 11, 4:57 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT SAT JUN 11 2011
ARZ019-OKZ072-112245-
CRAWFORD AR-SEQUOYAH OK-
457 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN SEQUOYAH
AT 457 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF RUDY TO 4 MILES WEST OF SHORT...
MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...ROLAND...SHORT...MOFFETT...UNIONTOWN...CONCORD...VAN
BUREN...ALMA...CEDARVILLE...KIBLER...SHIBLEY...FURRY...DYER...FIGURE
FIVE...RUDY AND DORA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3545 9415 3543 9416 3539 9414 3539 9419
3536 9420 3535 9423 3537 9434 3542 9435
3545 9440 3539 9444 3541 9462 3563 9465
3563 9427 3554 9410 3545 9406
TIME...MOT...LOC 2157Z 292DEG 14KT 3555 9429 3555 9456Special weather statement, Jun 11, 4:59 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
459 PM CDT SAT JUN 11 2011
OKZ073-075-112245-
LATIMER OK-PITTSBURG OK-
459 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN PITTSBURG AND NORTHWESTERN LATIMER
AT 459 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
BLOCKER...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...KREBS...BLOCKER AND FEATHERSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3513 9537 3490 9540 3491 9574 3511 9572
TIME...MOT...LOC 2159Z 277DEG 10KT 3501 9557Special weather statement, Jun 11, 5:03 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT SAT JUN 11 2011
OKZ065-112230-
OKFUSKEE OK-
503 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
SOUTHWESTERN OKFUSKEE
AT 502 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
BEARDEN...MOVING NORTHEAST AT 10 MPH. THE OUTFLOW FROM THIS STORM
MAY PRODUCE WINDS UP TO 50 MPH IN SOUTHWESTERN OKFUSKEE COUNTY. IF
THIS STORM MAINTAINS ITS INTENSITY AND MOVES MORE NORTHEASTWARD THEN
A SEVERE THUNDERSTORM WARNING WOULD BE REQUIRED. SOME LOCATIONS
THAT MAY BE AFFECTED BY THIS STORM INCLUDE...BEARDEN...CASTLE...
PADEN AND BOLEY.
LAT...LON 3551 9633 3528 9629 3528 9640 3530 9645
3545 9645 3545 9647 3543 9649 3545 9655
3544 9656 3541 9653 3539 9654 3540 9658
3539 9662 3551 9663
TIME...MOT...LOC 2202Z 239DEG 8KT 3530 9656Special weather statement, Jun 11, 6:20 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT SAT JUN 11 2011
ARZ010-011-112345-
MADISON AR-WASHINGTON AR-
620 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN MADISON AND EASTERN WASHINGTON
AT 620 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WESLEY...
MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...GEORGETOWN...TUTTLE...AURORA...WESLEY...JAPTON
AND ELKINS.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3602 9364 3583 9383 3603 9405 3613 9396
TIME...MOT...LOC 2320Z 305DEG 16KT 3603 9392The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 2:41 PM CDT | Special Weather Statement | TSA | Sebastian | 34 min |
| Jun 11, 3:12 PM CDT | Special Weather Statement | TSA | Sebastian | 33 min |
| Jun 11, 3:46 PM CDT | Special Weather Statement | TSA | Crawford, Franklin, Sebastian | 44 min |
| Jun 11, 4:57 PM CDT | Special Weather Statement | TSA | Crawford | 48 min |
| Jun 11, 6:20 PM CDT | Special Weather Statement | TSA | Madison | 25 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.